# SDR ASMF200512023

- Difficulty date: December 27, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 46,957 hours, 30,343 cycles
- Engine: Pwa JT8D219
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 405893
- Part serial: MX252733A
- Condition: Failed
- Location: Aux Hyd Sys
- Part time: 15,873 hours, 9,900 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE AUXILIARY HYDRAULIC PUMP DID NOT SHUT OFF. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE RELAY 22-15 AND THE RT AUXILIARY HYDRAULIC PUMP WERE REPLACED IAW MM 29-21-00 AND MM 29-10-06 RESPECTIVELY, TESTED CORRECT.
